# SDR USAA950758

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20412170416
- Condition: Inoperative
- Location: Fwd Fus
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0249 - RETURN TO FIELD DUE TO AN INOPERATIVE WEATHER RADAR.  MAINTENANCE REPLACED THE RADAR R/T.  OPERATIONS CHECKED GOOD.  (M)
